Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 78, NWS Nashville, TN

June 9, 20145 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 9, 2014, 10:03 PM CDT for 5 counties in Tennessee. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2014, 10:03 PM CDT (03:03 UTC)
Expired
Jun 9, 2014, 10:45 PM CDT
In force
42 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Robertson County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 22 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 5:30 PM CDTTornado WatchSPC8 hr
Jun 9, 8:57 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.1 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
120 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
812 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

146 
WUUS54 KOHX 100303
SVROHX
TNC021-037-043-147-187-100345-
/O.NEW.KOHX.SV.W.0078.140610T0303Z-140610T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1003 PM CDT MON JUN 9 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL ROBERTSON COUNTY IN MIDDLE TENNESSEE...
  NORTHERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  EASTERN DICKSON COUNTY IN MIDDLE TENNESSEE...
  CHEATHAM COUNTY IN MIDDLE TENNESSEE...
  DAVIDSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1045 PM CDT

* AT 959 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM 11 MILES NORTH
  OF DICKSON TO FAIRVIEW...AND WERE MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ASHLAND CITY...NASHVILLE...WHITE BLUFF...KINGSTON SPRINGS...
  PEGRAM...BELLEVUE...FOREST HILLS...BELLE MEADE...BRENTWOOD...OAK
  HILL...JOELTON AND ANTIOCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM TUESDAY
MORNING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3651 8679 3641 8671 3642 8674 3634 8672
      3625 8663 3624 8659 3614 8656 3614 8652
      3607 8652 3606 8652 3606 8653 3609 8655
      3601 8660 3591 8713 3630 8744 3632 8736
      3632 8729 3635 8727
TIME...MOT...LOC 0303Z 248DEG 32KT 3625 8733 3595 8710

$$

TB12
2 follow-up statements
055 
WWUS54 KOHX 100330
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1030 PM CDT MON JUN 9 2014

TNC043-100339-
/O.CAN.KOHX.SV.W.0078.000000T0000Z-140610T0345Z/
DICKSON TN-
1030 PM CDT MON JUN 9 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DICKSON COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
TUESDAY MORNING FOR CENTRAL TENNESSEE.

LAT...LON 3642 8672 3641 8672 3642 8674 3641 8675
      3634 8672 3625 8663 3624 8659 3614 8656
      3614 8652 3611 8654 3610 8652 3606 8652
      3609 8655 3601 8660 3593 8702 3638 8718
      3651 8679
TIME...MOT...LOC 0329Z 248DEG 32KT 3634 8706 3603 8683

$$

TNC021-037-147-187-100345-
/O.CON.KOHX.SV.W.0078.000000T0000Z-140610T0345Z/
ROBERTSON TN-WILLIAMSON TN-CHEATHAM TN-DAVIDSON TN-
1030 PM CDT MON JUN 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR DAVIDSON...CHEATHAM...NORTH CENTRAL WILLIAMSON AND SOUTH CENTRAL
ROBERTSON COUNTIES...

AT 1027 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
ASHLAND CITY TO FOREST HILLS...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  NASHVILLE...BRENTWOOD...FOREST HILLS...BELLE MEADE...OAK HILL...
  ANTIOCH...JOELTON...MADISON...GREENBRIER...RIDGETOP...HERMITAGE AND
  OLD HICKORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
TUESDAY MORNING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3642 8672 3641 8672 3642 8674 3641 8675
      3634 8672 3625 8663 3624 8659 3614 8656
      3614 8652 3611 8654 3610 8652 3606 8652
      3609 8655 3601 8660 3593 8702 3638 8718
      3651 8679
TIME...MOT...LOC 0329Z 248DEG 32KT 3634 8706 3603 8683

$$

TB12
840 
WWUS54 KOHX 100336
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1036 PM CDT MON JUN 9 2014

TNC021-037-147-187-100346-
/O.EXP.KOHX.SV.W.0078.000000T0000Z-140610T0345Z/
ROBERTSON TN-WILLIAMSON TN-CHEATHAM TN-DAVIDSON TN-
1036 PM CDT MON JUN 9 2014

...THE SEVERE THUNDERSTORM WARNING FOR DAVIDSON...CHEATHAM...NORTH
CENTRAL WILLIAMSON AND SOUTH CENTRAL ROBERTSON COUNTIES WILL EXPIRE
AT 1045 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
TUESDAY MORNING FOR CENTRAL TENNESSEE.

LAT...LON 3642 8672 3641 8672 3642 8674 3641 8675
      3634 8672 3625 8663 3624 8659 3614 8656
      3614 8652 3611 8654 3610 8652 3606 8652
      3609 8655 3601 8660 3593 8702 3638 8718
      3651 8679
TIME...MOT...LOC 0336Z 248DEG 32KT 3636 8699 3605 8676

$$

TB12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 9:37 PM CDT, 26 minutes earlier.

Area forecast discussion, Jun 9, 9:37 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
937 PM CDT MON JUN 9 2014

.UPDATE...
UPDATED SUITE OF FORECAST PRODUCTS TO REFLECT THE REPLACEMENT OF
TORNADO WATCH 271 WITH SEVERE THUNDERSTORM WATCH 272 AND PLACING
SOME SE COUNTIES IN SEVERE THUNDERSTORM WATCH 272 ALSO...WERE
BEST INSTABILITY...LIFT...AND LOW LEVEL HELICITY VALUES ARE THE
MOST ENHANCED.
&&

.PREV DISCUSSION.../ISSUED 829 PM CDT MON JUN 9 2014/

MESOSCALE UPDATE...
LOOKING AT THE LATEST SHORT RANGE MODEL HOURLY GUIDANCE...
BEST OVERALL MOISTURE...INSTABILITY...AND LIFTING MECHANISMS
CONTINUE TO BE ACROSS SW PORTIONS OF THE MID STATE...WITH
A MAX IN LOW LEVEL HELICITY VALUES ACROSS SW PORTIONS OF MID
STATE ALSO APPROACHING THE TN/AL BORDER REGION...ESPECIALLY
ACROSS WAYNE COUNTY AT THIS TIME.

PREV DISCUSSION.../ISSUED 727 PM CDT MON JUN 9 2014/

UPDATE...
HAVE UPDATED THE SUITE OF FORECAST PRODUCTS PER IMPLICATIONS OF
TOR WATCH NUMBER 271. BEST OVERALL MOISTURE...INSTABILITY...AND
LIFTING MECHANISMS CONTINUE TO BE ACROSS SW PORTIONS OF THE MID
STATE AT THIS HOUR WITH THE BEST GRADIENT OF LOW LEVEL HELICITY
VALUES NW TO SE ACROSS WESTERN PORTIONS OF MID STATE ALSO.

PREV DISCUSSION... /ISSUED 717 PM CDT MON JUN 9 2014/

UPDATE...FOR 00Z AVIATION DISCUSSION.

AVIATION...00Z AVIATION DISCUSSION.
NOT A LOT OF ADDITIONAL DETAILS IN THE AVIATION FORECAST PROVIDED FROM
10/06Z ONWARD DUE TO APPROACHING LINE OF SHWRS/TSTMS MOVING INTO THE
MID STATE. BELIEVE BEST WINDOW FOR STRONG TO SVR CONVECTION TO
INFLUENCE WX AT TAF SITES WILL BE UNTIL 10/02Z CKV...10/01Z-10/03Z
BNA...10/03Z-10/05Z CKV...WITH VRB WIND GUSTS FROM 35 TO 45 KTS
POSSIBLE WITH MVFR CEILINGS AND AND IFR VSBYS EXPECTED.

PREV DISCUSSION... /ISSUED 339 PM CDT MON JUN 9 2014/

DISCUSSION...
NEARBY MOISTURE DEPTH...IN ASSOCIATION WITH THE BOUNDARY TO OUR
SOUTH...HAS BEEN ON THE DECLINE THIS AFTERNOON. BOUNDARY...AS IS
TYPICAL IN THE SUMMERTIME...IS DISPLAYED IN A RATHER QUASI-
ESOTERIC NATURE. WE ARE GETTING SOUTHERLY WINDS ACROSS OUR SOUTH
SO THE TREND DOES LEAN TOWARD A NORTHWARD MOVING WARM FRONT. AT
ANY RATE...CAPES HAVE BEEN HELD DOWN AND WITH THE COMBINATION OF
LESS MOISTURE AND LESS INSTABILITY...THE RADAR IS ON THE INACTIVE
SIDE RIGHT NOW. THIS WILL BE CHANGING TONIGHT HOWEVER.

A LARGE AREA OF SHOWERS AND TSTMS IS OCCURRING FROM EASTERN AR
SOUTHWARD THROUGH LOUISIANA. THIS IS IN ASSOCIATION WITH A
RATHER POTENT UPPER LEVEL TROUGH AXIS WHICH IS SLOWLY MOVING OUR
WAY. SFC TROUGH STACKS RATHER NICELY WITH THIS FEATURE AND A DEEP
MOIST SOUTHERLY FLOW EXISTS OUT AHEAD OF IT. THUS...THE
AFOREMENTIONED AREA OF SHOWERS AND TSTMS WILL REACH THE MID STATE
BY LATE TONIGHT AND WILL CONTINUE INTO TUESDAY. THERE IS A THREAT
OF A FEW SEVERE TSTMS THIS EVENING ACROSS OUR SOUTHWESTERN
COUNTIES...BUT THE THREAT WILL DIMINISH TO THE EAST AS THE LEADING
EDGE OF THE PRECIP SHIELD LOSES SOME OF ITS INTENSITY.

WE ARE AGAIN IN A SLIGHT RISK FOR TUESDAY AFTERNOON AND EVENING
AS THE SHEAR LEVELS INCREASE. HOWEVER...IT LOOKS AS THOUGH LAPSE
RATES AND CAPE PARAMETERS WILL BE ON THE UNIMPRESSIVE SIDE. BUT
STILL...SOME DEGREE OF WIND THREAT IS IN PLACE ON TUESDAY
AFTERNOON AND EVENING. THE MOIST GROUND WILL HELP TO WEAKEN TREE
ROOT STRUCTURE AND THE WINDS MAY BECOME STRONG ENOUGH TO BLOW
DOWN MANY OF THE WEAKER TREES ACROSS THE AREA.

OTHERWISE...AN ADDITIONAL FOCUS WILL BE THE FLOOD THREAT. THE
WATCH CURRENTLY COVERS ROUGHLY OUR SOUTHWESTERN THIRD OF THE MID
STATE. ACROSS THIS AREA...HEAVY RAINFALL AMOUNTS HAVE OCCURRED
OVER THE LAST SEVERAL DAYS. LATEST FFG DOES SUPPORT RATHER LOW
GUIDANCE. EVEN THOUGH EXPECTED AREAL AVERAGE QPF WILL BE BELOW
GUIDANCE...ISOLATED TO SCATTERED HEAVIER CONVECTIVE AREAS WILL BE
UNDER THE GUN. THUS...THE FLOOD WATCH WILL BE ALLOWED TO CONTINUE
THROUGH TUESDAY EVENING. MODELS ARE IN AGREEMENT WITH THE
SUSTAINING OF A MULTI-TEMPORAL DEEP MOISTURE REGIME THROUGH THE
ENTIRE WATCH WINDOW. IT MUST FURTHER BE STATED THAT THE SLOW NON
PROGRESSIVE NATURE OF THE UPPER TROUGH TO OUR WEST COULD VERY WELL
CAUSE FLOOD PROBLEMS WEST OF I-65. FOR NOW WE WILL KEEP THE WATCH
WHERE IT IS...BUT AN EXPANSION EASTWARD CAN NOT BE RULED OUT.

MOVING ON...UPPER TROUGH AXIS WILL REACH THE MID STATE ON WEDNESDAY.
INFLECTION POINT WILL QUICKLY FOLLOW AND WE WILL SEE A DOWNTREND AS
FAR AS CONVECTION PROBABILITIES GO. AFTER THE LIKELY TO
CATEGORICAL POPS FOR TONIGHT AND THROUGH TUESDAY NIGHT...POPS WILL
FALL OFF INTO THE CHANCE CATEGORY ON WEDNESDAY AND SOME SLIGHT
CHANCES WILL RETURN FOR WED NT.

AS FOR THE SHORT TERM TEMPS...OVERNIGHT LOWS TOUGH TO BEAT...BUT
I'LL UNDERCUT THE MAXES BY A DEGREE OR TWO.

IN THE EXT FCST...UPPER RIDGING THROUGH BRIEF...WILL RETURN AND DRY
THE SITUATION OUT A BIT ON THURSDAY AND FRIDAY. THEN ANOTHER
SHORTWAVE...ACCORDING TO THE GFS...WILL ATTEMPT TO TRAVERSE THE AREA
OVER THE WEEKEND. EUROPEAN ATTEMPTS TO SHOW A SIMILAR PATTERN BUT
LEANS TOWARD SLOWING IT DOWN AND CUTTING IT OFF JUST SOUTHEAST OF
HERE. WILL OPT TO LEAN MORE TOWARD THE PROGRESSIVE GFS SOLUTION AND
INCLUDE A CHANCE OF SHOWERS AND TSTMS THIS WEEKEND. THEN...AS UPPER
RIDGING MAKES ANOTHER RUN AT US EARLY NEXT WEEK...WILL LEAN TOWARD A
SLIGHT CHANCE FOR EARLY NEXT WEEK....ALONG WITH THE RETURN OF WARMER
ABOVE NORMAL TEMPS.
&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR TNZ023>025-056>058-
060-061-093>095.

&&

31
Hazardous weather outlook, Jun 9, 9:29 PM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
929 PM CDT MON JUN 9 2014

TNZ005>007-023>027-056>063-075-077>079-093>095-110230-
STEWART-MONTGOMERY-ROBERTSON-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-
DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-
CANNON-BEDFORD-COFFEE-WARREN-GRUNDY-WAYNE-LAWRENCE-GILES-
929 PM CDT MON JUN 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT.

A LINE OF STORMS CAPABLE OF PRODUCING STRONG STRAIGHT LINE WINDS...
LARGE HAIL...HEAVY RAINFALL...AND ALSO A COUPLE OF TORNADOES WILL
MOVE ACROSS WESTERN PARTS OF MIDDLE TENNESSEE THIS EVENING...WITH
THE STORMS REACHING THE I-65 CORRIDOR BY THE LATE EVENING HOURS.
HEAVY RAINFALL MAY LEAD TO LOCALIZED FLASH FLOODING AND PONDING ON
ROADWAYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING EXISTS AGAIN ON
TUESDAY...SO THE FLASH FLOOD WATCH WILL CONTINUE FOR PARTS OF WEST
AND SOUTHWEST MIDDLE TENNESSEE UNTIL TUESDAY EVENING. THERE IS
ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF MIDDLE
TENNESSEE ON TUESDAY...WITH DAMAGING WINDS POSSIBLE.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED.

TNZ008>011-028>034-064>066-080-110230-
SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-
OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND-VAN BUREN-
929 PM CDT MON JUN 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT.

STRONG AND POSSIBLY SEVERE THUNDERSTORMS WILL MOVE ACROSS MIDDLE
TENNESSEE FROM THE WEST TONIGHT. A LINE OF STORMS CAPABLE OF
PRODUCING STRONG STRAIGHT LINE WINDS AND HEAVY RAINFALL WILL REACH
THE AREA BY MID TO LATE EVENING. LOCALIZED FLASH FLOODING AND
PONDING ON ROADWAYS IS LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING EXISTS AGAIN ON
TUESDAY. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS
ACROSS MUCH OF MIDDLE TENNESSEE ON TUESDAY...WITH DAMAGING WINDS
POSSIBLE.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

In the hours before

Special weather statement, Jun 9, 7:17 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
717 PM CDT MON JUN 9 2014

TNZ056-100100-
PERRY-
717 PM CDT MON JUN 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR PERRY COUNTY...

AT 712 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR DECATURVILLE...MOVING NORTHEAST AT 25 MPH.

PEOPLE IN AND AROUND MOUSETAIL LANDING STATE PARK SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

NICKEL SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.

A TORNADO WATCH IS IN EFFECT UNTIL 1 AM CDT FOR PERRY COUNTY.

LAT...LON 3548 8802 3550 8798 3553 8798 3561 8804
      3568 8802 3572 8804 3576 8799 3584 8797
      3558 8768 3545 8804 3546 8804

13
Local storm report, Jun 9, 9:12 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
912 PM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     TSTM WND DMG     COLLINWOOD              35.18N  87.74W
06/09/2014                   WAYNE              TN   911 CALL CENTER

            TREES WERE REPORTED DOWN IN THE CITY OF COLLINWOOD
            ALONG HIGHWAY 13.

&&

EVENT NUMBER OHX1400404

TB12
Local storm report, Jun 9, 9:25 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
925 PM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     TSTM WND DMG     6 S LINDEN              35.52N  87.84W
06/09/2014                   PERRY              TN   LAW ENFORCEMENT

            A TREE WAS REPORTED DOWN IN THE COMMUNITY OF FLATWOODS
            ALONG HIGHWAY 13 SOUTH.

&&

EVENT NUMBER OHX1400405

TB12
Special weather statement, Jun 9, 9:50 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
950 PM CDT MON JUN 9 2014

TNZ005-006-023>027-057-059-100330-
CHEATHAM-DAVIDSON-DICKSON-HICKMAN-HOUSTON-HUMPHREYS-MONTGOMERY-
STEWART-WILLIAMSON-
950 PM CDT MON JUN 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...DICKSON...
HICKMAN...HOUSTON...HUMPHREYS...MONTGOMERY...STEWART AND WILLIAMSON
COUNTIES...

AT 945 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DOVER TO DICKSON...
MOVING NORTHEAST AT 35 MPH.

SOME LOCATIONS IN THE PATH INCLUDE BON AQUA...DOVER...TENNESSEE
RIDGE...ERIN...DICKSON...BURNS...CUMBERLAND CITY...VANLEER...INDIAN
MOUND...SLAYDEN...CHARLOTTE AND FAIRVIEW.

WIND GUSTS UP TO 55 MPH ARE POSSIBLE WITH THESE STORMS. ALSO...VERY
HEAVY RAINFALL AND OCCASIONAL CLOUD TO GROUND LIGHTNING WILL BE
ASSOCIATED WITH THESE STORMS.

LAT...LON 3599 8669 3587 8736 3647 8802 3664 8779
      3665 8728

TB12
Local storm report, Jun 9, 10:00 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1000 PM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     4 NW ELKTON             35.10N  86.95W
06/09/2014                   GILES              TN   FACEBOOK

            MULTIPLE POWER LINES DOWN AND A TREE FALLEN AT THE
            INTERSECTION OF ROSE ROAD AND HIGHWAY 31S.

&&

EVENT NUMBER OHX1400409

TB12

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:17 PM CDTSpecial Weather StatementOHXPerry43 min
Jun 9, 8:06 PM CDTSevere Thunderstorm WarningOHXWayne39 min
Jun 9, 8:31 PM CDTSevere Thunderstorm WarningOHXLawrence, Lewis, Perry, Wayne44 min
Jun 9, 8:58 PM CDTSevere Thunderstorm WarningOHXGiles, Hickman, Lawrence, Lewis, Maury, Perry and 1 more32 min
Jun 9, 9:21 PM CDTSevere Thunderstorm WarningOHXBedford, Giles, Hickman, Marshall, Maury, Williamson39 min
Jun 9, 9:48 PM CDTSevere Thunderstorm WarningOHXBedford, Coffee, Hickman, Marshall, Maury, Rutherford and 1 more27 min
Jun 9, 9:50 PM CDTSpecial Weather StatementOHXCheatham, Dickson, Houston, Montgomery, Stewart40 min
Jun 9, 10:14 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Davidson, Grundy, Rutherford and 3 more31 min
Jun 9, 10:43 PM CDTSpecial Weather StatementOHXDavidson, Robertson, Sumner47 min
Jun 10, 10:00 AM CDTSpecial Weather StatementOHXHumphreys, Perry30 min
Jun 10, 10:28 AM CDTRiver Flood AdvisoryOHXPerry59 hr
Jun 10, 11:10 AM CDTSpecial Weather StatementOHXHickman, Lewis50 min
Jun 10, 11:22 AM CDTSpecial Weather StatementOHXBedford38 min
Jun 10, 11:42 AM CDTSevere Thunderstorm WarningOHXCannon, Rutherford33 min
Jun 10, 12:15 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Smith, Wilson45 min
Jun 10, 12:27 PM CDTTornado WarningOHXDeKalb33 min
Jun 10, 12:48 PM CDTSevere Thunderstorm WarningOHXJackson, Putnam, Smith42 min
Jun 10, 1:25 PM CDTSpecial Weather StatementOHXCannon, Coffee65 min
Jun 10, 1:36 PM CDTSpecial Weather StatementOHXOverton24 min
Jun 10, 1:55 PM CDTSpecial Weather StatementOHXSmith35 min
Jun 10, 2:04 PM CDTSpecial Weather StatementOHXPickett26 min
Jun 10, 2:06 PM CDTSevere Thunderstorm WarningOHXJackson, Putnam, Smith39 min
Jun 10, 2:13 PM CDTSevere Thunderstorm WarningOHXClay, Overton, Pickett32 min
Jun 10, 2:19 PM CDTSevere Thunderstorm WarningOHXCannon, Coffee, Grundy, Warren41 min
Jun 10, 2:33 PM CDTSpecial Weather StatementOHXDeKalb, Putnam27 min
Jun 10, 2:35 PM CDTSevere Thunderstorm WarningOHXClay40 min
Jun 10, 2:46 PM CDTSpecial Weather StatementOHXPickett44 min
Jun 10, 2:47 PM CDTSevere Thunderstorm WarningOHXCumberland, Van Buren, White43 min
Jun 10, 2:57 PM CDTSevere Thunderstorm WarningOHXPutnam, White33 min
Jun 10, 3:17 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Pickett, Putnam, White43 min
Jun 10, 3:56 PM CDTSevere Thunderstorm WarningOHXFentress, Pickett19 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.